de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Adaptive mesh and geodesically sliced Schwarzschild spacetime in 3+1 dimensions

Brügmann, B. (1996). Adaptive mesh and geodesically sliced Schwarzschild spacetime in 3+1 dimensions. Physical Review D, 54(12), 7361-7372.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B06-8 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5B07-6
Genre: Journal Article

Files

show Files
hide Files
:
Adaptive.pdf (Publisher version), 659KB
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Brügmann, Bernd1, Author
Affiliations:
1Astrophysical Relativity, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, escidoc:24013              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1996-12-15
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 328702
ISI: A1996WA83700029
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physical Review D
  Alternative Title : Phys. Rev. D
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 54 (12) Sequence Number: - Start / End Page: 7361 - 7372 Identifier: ISSN: 0556-2821